# SDR MALA965231

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC640
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 3016 - ON APPROACH TO CWA, THE NOSE GEAR UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR EXTENSION AND NO DOWN AND LOCKED LIGHT WAS RECEIVED.  THE CREW CYCLED THE GEAR TWICE, WITH NO CHANGE IN INDICATIONS.  MAINTENANCE REPLACED THE LEFT NOSE GEAR DOWN AND LOCKED SWITCH.  ALL CHECKS SATISFACTORY.  (M)
